On Some Tests of the Covariance Matrix Under General Conditions
No abstract is available for this item.
Volume (Year): 58 (2006)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.ism.ac.jp/index_e.html
|Order Information:||Web: http://www.springer.com/statistics/journal/10463/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sadanori Konishi & Naoto Niki & Arjun Gupta, 1988. "Asymptotic expansions for the distribution of quadratic forms in normal variables," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 40(2), pages 279-296, June.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:58:y:2006:i:1:p:101-114. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.